|Time for a Change
Dec 4, 2010
Hi Dr Bob, I am a 58 yr old male. Healthy other than HIV. I have been on meds for 8 years. Sustiva/Truvada caused liver issues. Norvir caused stomach problems. I have been on Epzicom and Isenstress for 3 years with tolerable side effects until recently. I have had nausea, diarrhea and fatigue for the past 3 weeks. I live on a Pacific Island, so my access to good HIV care is limited. My CD4 count is around 700. These side effects could be from either med, but I suspect that Epzicom is the culprit. How would you suggest to proceed? What is an alternative combination of meds? Thanks
| Response from Dr. Frascino
It would be highly unlikely that if you've been tolerating your current antiretroviral regimen for three years that your symptoms over the past three weeks would be drug related. There are many potential causes for nausea, diarrhea and fatigue. Why immediately assume this is related to your longstanding antiretroviral regimen? I would suggest you see your HIV specialist or a good general internal medicine doctor for an evaluation of your current symptoms. I would hold off on considering a switch in antiretrovirals for now.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Flaky Skin After Nipple Biting Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Urethra After Getting Fingered Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.